×

Found 52 Documents (Results 1–52)

A closedness theorem over Henselian fields with analytic structure and its applications. (English) Zbl 1460.32047

Gładki, Paweł (ed.) et al., Algebra, logic and number theory. Proceedings of the 5th joint conferences, Będlewo, Poland, June 24–29, 2018. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 121, 141-149 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Transfer principles for bounds of motivic exponential functions. (English) Zbl 1354.14027

Müller, Werner (ed.) et al., Families of automorphic forms and the trace formula. Proceedings of the Simons symposium, Puerto Rico, January 26 – February 1, 2014. Cham: Springer (ISBN 978-3-319-41422-5/hbk; 978-3-319-41424-9/ebook). Simons Symposia, 111-127 (2016).
MSC:  14E18 22E50
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software